# SDR U30A200300005

- Difficulty date: February 9, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 33,568 hours, 13,297 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ON FLT 304 BWI-PUJ, ECAM MESSAGE APPEARED "SMOKE-LAVATORY DET FAULT". ON GROUND IN PUJ TESTED SYSTEM & FOUND FWD LAV DETECTOR FAULT. DEFERRED PER MEL 26-17-01 (LAV "A"). UPON RETURN TO BWI, T/S SYSTEM PER TASK 26-17-00-810-801 WITH NO FAULT CONFIRMATION. SYSTEM OPERATIONALLY TESTED OK. A/C RETURNED TO SERVICE.
